# SDR 251TR0011

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,186 hours, 24,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Slide
- Component: Slide
- Component part number: D31355427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR SLIDE PRESSURE GAUGE IN RED BAND.  REPLACED L-1 DOOR SLIDE PER MM 25-60-00.
